# SDR RAIA00203097

- Difficulty date: March 8, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 1,293 hours, 12,876 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: AIR864782
- Part serial: APB960187
- Condition: Leaking
- Part time: 1,046 hours, 986 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5421-RIC- RED LIGHT IN GEAR HANDLE REMAINED ON AFTER GEAR RETRACTION. MAINTENANCE REMOVED, REPAIRED AND REINSTALLED THE NOSE LANDING GEAR RETRACT ACTUATOR, OPS AND LK CK OK.
